# SDR 9JLA2021030928053

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 60042
- Aircraft time: 7,896 hours, 5,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5407002340
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM DISCOVERED DURING POST FLIGHT CHECKS AN HYDRAULIC LEAK COMING FROM THE MAIN LANDING GEAR WHEEL WELL AREA. TROUBLESHOOTING DETERMINED THE RIGHT MAIN LANDING GEAR DOOR HYDRAULIC LINE LEAKING (P/N 5407002-340) A NEW HYDRAULIC LINE WAS INSTALLED. FUNCTIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
